MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a shocking sensation from one of their transmitter assemblies.The patient was provided a replacement transmitter assembly, the programs were changed, and they have not experienced additional shocking sensations.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.The transmitter assembly associated with the complaint was returned for investigation.The investigation of the device was unable to replicate the alleged issue.After fully charging the battery, the unit operated for 18 hours and 52 minutes on the active setting at maximum power index.However, the investigation found a damaged component as l12 was broken.Although the investigation found a damaged component, the investigation of the device was unable to replicate the alleged issue.The stimulator is used to treat pain.The cause of the reported issue is attributed to two identified root causes: programming parameters as changing the programs on the transmitter assembly resolved the report of shocking sensations (user error-commercial team member).Damaged component as the investigation found l12 was broken (failure).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.Refer to issue- (b)(4) for additional investigation details and risk assessment for broken l12.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23339525
Report Number3010676138-2025-00231
Device Sequence Number9452550
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01064-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROSTIMULATOR SN: (B)(6), LN: SWO240216.
Patient Age77 YR
Patient SexFemale